# SDR SWIA201334063

- Difficulty date: July 21, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 26,320 hours, 22,319 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GLD UNSAFE CAUTION MESSAGE.  FLT#5434 REPLACED ASCU, LT INBD & OTBD UPPER HARNESSES, RT MLG INBD COMPLETE HARNESS, & NR 2 RADA ALT IAW AMM.
